RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 2, Pages 385–391 (Mi fpm70)  

On the bandwidth dimension of finite-dimensional associative algebras over a field

T. V. Golovacheva

M. V. Lomonosov Moscow State University

Abstract: In this paper the bandwidth dimension function on countable-dimensional algebras over a field is considered. Appropriate infinite matrix representations of some rings which are algebras (including skew polynomial extensions of rings) are constructed. Therefore these rings have got zero bandwidth dimension.

Full text: PDF file (309 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.02.1995

Citation: T. V. Golovacheva, “On the bandwidth dimension of finite-dimensional associative algebras over a field”, Fundam. Prikl. Mat., 1:2 (1995), 385–391

Citation in format AMSBIB
\Bibitem{Gol95}
\by T.~V.~Golovacheva
\paper On the bandwidth dimension of finite-dimensional associative algebras over a field
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 2
\pages 385--391
\mathnet{http://mi.mathnet.ru/fpm70}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1790969}
\zmath{https://zbmath.org/?q=an:0866.16015}


Linking options:
  • http://mi.mathnet.ru/eng/fpm70
  • http://mi.mathnet.ru/eng/fpm/v1/i2/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:134
    Full text:53
    References:17
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020